The Fuzzy Interpolative Berinde Weak Mapping Theorem in Metric Space
Motivated by , this paper obtains a fuzzy fixed point variant of the interpolative Berinde weak mapping theorem of  in the setting of complete metric spaces.
Wiyada Kumam, Pakeeta Sukprasert, Poom Kumam, Abdullah Shoaib, Aqeel Shahzad and Qasim Mahmood, Some fuzzy fixed point results for fuzzy mappings in complete b-metric spaces, Cogent Mathematics & Statistics 5(1) (2018), 1458933. https://doi.org/10.1080/25742558.2018.1458933
Clement Boateng Ampadu, Some fixed point theory results for the interpolative-Berinde weak operator, Earthline Journal of Mathematical Sciences 4(2) (2020), 253-271. https://doi.org/10.34198/ejms.4220.253271
B. Nadler, Multi-valued contraction mappings, Pacific Journal of Mathematics 30 (1969), 475-488. https://doi.org/10.2140/pjm.1969.30.475
A. Azam, Fuzzy fixed points of fuzzy mappings via a rational inequality, Hacettepe Journal of Mathematics and Statistics 40(3) (2011), 421-431.
This work is licensed under a Creative Commons Attribution 4.0 International License.